# SDR AT0000384

- Difficulty date: August 22, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N830AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47723
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Mismanufactured
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND LEFT HAND LOWER SPAR CAP REQUIRES TRIMMING PER EO 9-5510-29-E1514 REV A.  COMPLIED WITH EO 9-5510-29-E1514 REV A.
